Could Diovan be the cause? I also take: Clonidine .2mg 4 times a day; Felodipine 10mg and Spironolactone 25mg once a day for high blood pressure and I take 300mg of Bupropion for depression. I am 25lbs. overweight but have lost 65lbs. and still losing. I also carefully monitor my salt/sodium intake. This problem began after I started taking the 3 extra blood pressure meds with the Diovan. My kidney/blood pressure specialist has no explanation. Please help, I am concerned. Thank you.
2 Jun 2012
I looked up Diovan to see what they say. There is nothing like that in the side effects. Then I wondered if the action of diovan could cause a circulation problem, but it should actually help bad circulation. Do you legs get hot or swollen? I would see my primary. It could be a circulatory problem or some other problem not related to the diovan. Do you elevate your feet when you are sitting? Are you diabetic?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... pill 3 times a day and still her blood pressure is out of control. She takes her blood pressure several times a day and at least once a day it ...
1 answer • 17 Dec 2009
... diovan just force blood pressure lower? My point regarding equal and opposite force would imply that if the blood pressure is not high, the drug ...
1 answer • 1 Mar 2010
I take several High Blood Pressure medications and Clonidine was my EMERGENCY DRUG TO LOWER blood p?
Can some people take only Clonidine 0.1 mg as their blood pressure medicine and no other? Yesterday I had to take the Clonidine 0.1 mg and then I ...
1 answer • 14 Jul 2011
My wife has been taking clonidine for hbp as needed. her pressure is gradually creeping up. When she tried to stop taking it her pressure jumped to ...
3 answers • 2 Oct 2011
The two mentioned in the question have not lowered my blood pressure to normal.
1 answer • 14 Jan 2013